Keywords = Diameter
Number of Articles: 4
2. New class of integral bipartite graphs with large diameter

Volume 7, Issue 1, March 2018, Pages 13-17

10.22108/toc.2016.20738

Alireza Fiuj Laali; Hamid Haj Seyyed Javadi


3. Distance in cayley graphs on permutation groups generated by $k$ $m$-Cycles

Volume 6, Issue 3, September 2017, Pages 45-59

10.22108/toc.2017.21473

Zohreh Mostaghim; Mohammad Hossein Ghaffari


4. A note on the total domination supercritical graphs

Volume 1, Issue 3, September 2012, Pages 1-4

10.22108/toc.2012.1829

Abdollah Alimadadi; Changiz Eslahchi; Nader Jafari Rad